ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Identity for harmonic oscillator brackets

Rao, Srinivasa K (1985) Identity for harmonic oscillator brackets. In: International Journal of Theoretical Physics, 24 (1). pp. 93-97.

[img] PDF
27.pdf - Published Version
Restricted to Registered users only

Download (164kB) | Request a copy
Official URL: http://www.springerlink.com/content/uv5l1431867267...


An identity satisfied by the harmonic oscillator (Talmi-Moshinsky) brackets is derived from two equivalent methods for evaluating an integral often encountered in cluster model studies.

Item Type: Journal Article
Publication: International Journal of Theoretical Physics
Publisher: Springer Link
Additional Information: The copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 17 Aug 2009 04:56
Last Modified: 19 Sep 2010 05:39
URI: http://eprints.iisc.ac.in/id/eprint/22014

Actions (login required)

View Item View Item